# SDR AALA202107190446

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 41,061 hours, 14,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAILED OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY UNITS BY BITE CHECK 14WL ON PASSENGER CABIN. REPLACED BATTERY PACK P/N:AD-3214-31 S/N: 265429 ON EPSU 14WL IAW AMM 33-51-38-400-002-A
